# SDR AALA201712189031

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 52,440 hours, 21,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR AT THE L1 DOOR IS BROKEN ON ONE SIDE. REMOVED AND REPLACED THE GIRT BAR ANGLE IAW MCM 25-94-10.
